Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had alcohol after a procedure with local anesthesia. Reddish cheeks. Are these connected?

I had a minor procedure at 11:00am and had local anesthesia . I came home and rested but I had a few glasses of wine that evening. I woke up with really pink cheeks and they are still red. I am assuming it is due to the wine from last night? I have been drinking alot of water today. Please let me know if I should be concerned about my red cheeks. Thank you,
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  284
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic
Thi si sprobbaly cause dby alcohol as usually alcohol causes redness and vessel dilatation. But it is not recommended to drink alcohol shortly after any procedure or anasthesia. If you notice some other strange sign you should visit hospital but at this point it isnt indicating anything serious.

Hi and welcome to Healthcare magic. Regards .Wish you good health.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor